# SDR 9511552705

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target Sensor
- Condition: Lack Of Lube
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DEPARTURE CLIMB UPON LANDING GEAR RETRACTION, THE LEFT MAIN LANDING GEAR INDICATION REMAINED ILLUMINATED.  RECYCLED LANDING GEAR WITH PROPER INDICATION.  BOS MAINTENANCE CLEANED LEFT GEAR TARGET SENSOR AND GREASED UPLOCK HOOK.
